Free Access
Volume 25, Number 2, 1991
Page(s) 253 - 269
Published online 31 January 2017
  1. C. BAIOCCHI, Estimation d'erreur dans L∞ pour les inequations à obstacle, Lecture Notes in Math., 606 (1977), 27-34. [MR: 488847] [Zbl: 0374.65053] [Google Scholar]
  2. A. BENSOUSSAN - J. L. LIONS, Applications des inéquations vanationnelles en contrôle stochastique, Dunod, 1978 [MR: 513618] [Zbl: 0411.49002] [Google Scholar]
  3. M. CHICCO, Solvability of the Dirichlet problem in H2,p (Ω) for a class of linear second order elliptic partial differential equations, Boll UMI, 4 (1971), 374-387 [MR: 298209] [Zbl: 0215.45406] [Google Scholar]
  4. P. G. CIARLET - P. A. RAVIART, Maximum principle and uniform convergence for the finite element method, Comput. Methods Appl. Mech. Engrg., 2 (1973), 17-31. [MR: 375802] [Zbl: 0251.65069] [Google Scholar]
  5. Ph. CORTEY-DUMONT, Sur les inéquations variationnelles à operateur non coercif, R.A.I.R.O.-M2AN, 19 (1985), 195-212. [EuDML: 193446] [MR: 802593] [Google Scholar]
  6. S. FINZI VITA, L∞-error estimates for vanational inequalities with Hölder continuous obstacles, R.A.I.R.O.-Anal. Numér., 16 (1982), 27-37. [EuDML: 193388] [MR: 648743] [Zbl: 0493.49011] [Google Scholar]
  7. S. FINZI VITA, Sul trattamento numerico di problemi ellittici di tipo non variazionale, Atti del Convegno di Anahsi Numerica (Sorrento, 1985), De Frede, Napoli (1986), 195-205. [Google Scholar]
  8. A. FRIEDMAN, Stochastic differential equations and applications (II), Academic Press, 1975. [Google Scholar]
  9. M. G. GARRONI - M. A. VIVALDI, Approximation results for bilateral nonlniear problems of non-variational type, Nonlinear Anal., 8 (1984), 301-312. [MR: 739661] [Zbl: 0553.35039] [Google Scholar]
  10. M. G. GARRONI - M. A. VIVALDI, Bilateral evolution problems of non-vanational type : existence, uniqueness, Hölder regularity and approximation of solutions, Manuscripta Math., 48 (1984), 39-69. [EuDML: 155019] [MR: 753724] [Zbl: 0562.35092] [Google Scholar]
  11. J. ORTEGA - W. RHEINBOLDT, Iterative solutions of nonlinear equations in several variables, Academic Press, 1970. [MR: 273810] [Zbl: 0241.65046] [Google Scholar]
  12. J. NITSCHE, L∞-convergence of finite element approximation, Lecture Notes in Math., 606 (1977), 261-274. [MR: 488848] [Zbl: 0362.65088] [Google Scholar]
  13. R. H. NOCHETTO, Approximation de problems elipticos de frontera libre, Universidad Complutense de Madrid (internal report, 1985). [Google Scholar]
  14. G. M. TROIANIELLO, Some unilatéral problems of the non-vanational type, Math. Nachr., 106 (1982), 47-62. [MR: 675744] [Zbl: 0514.35026] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you